# SDR RAIA201503200001

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 24,924 hours, 22,969 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 26254
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNABLE TO MOVE LANDING GEAR LEVER IN THE UP POSITION AFTER T/O, LANDING GEAR AIR/GROUND FAIL MSG,  RETURNED TO BLOCK.  MAINTENANCE REPLACED NOSE WOW SWITCH, PERFORMED GEAR SWINGS, OPS CHECK GOOD.
